Nausea is found among people with Atrial fibrillation, especially for people who are female, 60+ old, take medication Pradaxa and have Atrial fibrillation. We study 2,405 people who have Nausea and Atrial fibrillation from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Atrial fibrillation (fibrillation of the muscles of the atria of the heart) can be treated by Warfarin sodium, Coumadin, Pradaxa, Digoxin, Flecainide acetate (latest reports from 98,371 Atrial fibrillation patients)
Nausea (feeling of having an urge to vomit) has been reported by people with breathing difficulty, fever, pain, weakness, diarrhea (latest reports from 292,267 Nausea patients).
On Aug, 21, 2016
2,405 people who have Atrial Fibrillation and Nausea are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I've had 3 ablasions in 6 years and i can't take a chance of this garcinia if it will react with tikosyn. My blood pressure goes to 200/110 i need to lose weight. Hoping that this garcinia will help. I'm 40 pounds over weight. Thanks
Hi I am a female aged 77yrs old and have copd and nausea was diagnosed with copd 6years ago I haven't smoked for 17 years but also have a productive cough which started about 4 months ago and cant get rid of any advice would be most welcome.
HI, I HAVE R. A. NOW FOR 46 YRS, AM TOTALLY FED UP. I AM ON IMBRELL, & METHOTREXIATE FOR MANY YEARS NOW. RECENTLY, I HAVE HAD NAUSEA, & VOMITING LATELY; HAVE NO REASON WHY. I AM HOPING THAT PEOPLE IN THIS GROUP START WRITING TO ME. Thank you..
Hi. My name is Jennifer. My 17 year old daughter began taking Keppra for her chronic migraines beginning about a month ago. She has been titrating up and is now at 750 mg per day. Over the past 10 days or so, she has had persistent stomach pains and nausea and we suspect it might be the Keppra. ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.